# SDR SWAA2022070117484

- Difficulty date: June 10, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO FLOOR STRIP AT STA 767 + 5 BETWEEN S-26L AND S-26R WL 155.5 HAS CORROSION AROUND FASTENER HOLES. / [01] REMOVED CORROSION SPOTS AT AFT CARGO FLOOR STRIP AT STA 767 +5 AS PER REFERENCE B737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA. IAW B 737 NDT PART 4 51-00-00 PROCE 3. TOOL 27MG. BC 172139. CALIB DUE 4-13-23. MINI THICK 0.056'.;[04] EVALUATED REWORKED AREA. ORIGINAL THICKNESS .070' MINIMUM THICKNESS NOTED .056' MATERIAL LOST .014'  FOUND OUT OF LIMITS AS PER REFERENCE B737-700 SRM 53-00-53-1A-2;[05] VERIFIED STEP 4.;[06] REPLACED FLOOR STRIP AT AFT CARGO STA 767+5; BETWEEN S-26L AND S-26R. NEW PART NUMBER 146A941-4 AS PER REF B737-700 SRM 53-00-53-1A-2. THE FLOOR STRIP WILL BE INSTALLED IN ITEM TTG8Q0049VFG;[07] VERIFIED STEP 6.
